# SDR XNOA1167

- Difficulty date: December 3, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727-200
- Aircraft serial: 20774
- Aircraft time: 49,516 hours, 47,147 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AFT LOWER BODY OVERHEAT ILLUMINATED.  REPAIRED CHAFED WIRE AT LOWER BODY HEAT LOOP, STAIRWELL POS, IAW B727MM 26-14-0.  OPS CHECK NORMAL.
